Extra Strength Liqui-Gels ( Count) 400 Mg IbuprofenExtra Strength Liqui-Gels ( Count) 400 Mg IbuprofenExtra Strength Liqui-Gels ( Count) 400 Mg IbuprofenExtra Strength Liqui-Gels ( Count) 400 Mg Ibuprofen
Extra Strength Liqui-Gels ( Count) 400 Mg Ibuprofen

Shoppers Drug Mart

Extra Strength Liqui-Gels ( Count) 400 Mg Ibuprofen

From Advil

Current price: $9.51
Original price: $11.19
Loading Inventory...

Size: 12.0 Count

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • Adults and children over 12: For migraine headaches, take 1 Liqui-Gel at the first sign of symptoms and every 6-8 hours as needed. For all other uses, take 1 Liqui-Gel every 6-8 hours as needed. Do not exceed 3 Liqui-Gels in 24 hours, unless directed by a doctor, Children 12 and under should use Children's Advil.
  • Medicinal Ingredients: 400 mg solubilized ibuprofen (free acid and potassium salt) Pain reliever / Fever reducer. Non-medicinal Ingredients: Gelatin, lecithin (soy), medium chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol. Non -Medicinal Ingredients: Gelatin, lecithin (soy), medium chain triglycerides,pharmaceutical ink, polyethylene glycol, potassiumhydroxide, purified water, sorbitan, sorbitol.

More About Shoppers Drug Mart at St. Laurent Shopping Centre

1200 St. Laurent Blvd, Ottawa, ON K1K 3B8, Canada

Powered by Adeptmind